Loading, please wait...
:

product description page

Loratadine Antihistamine 10mg Non Drowsy Allergy Relief Tablets - 70ct - Up&Up™ (Compare to active ingredient in Claritin)

Loratadine Antihistamine 10mg Non Drowsy Allergy Relief Tablets - 70ct - Up&Up™ (Compare to active ingredient in Claritin) - image 1 of 5

About this item

Highlights

  • Compare to Claritin Tablets
  • Treats both indoor and outdoor allergy symptoms
  • 24 hour relief
ABOUT LORATADINE TABLETS, 10 MG: Compare to Claritin Tablets Active Ingredient. Loratadine Tablets, 10 mg, active ingredient is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Loratadine Tablets, 10 mg works for a full 24 hours. Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Each tablet contains 10 mg of Loratadine, original prescription strength, all day allergy relief for indoor & outdoor allergies. 24 hour relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose.
Health Facts: Gluten-free
Active Ingredient Strength Value: 10 milligrams
Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you have liver disease, consult a doctor if taking prescription drugs, consult a doctor if you are pregnant or nursing
Product Form: Tablet
Suggested Age: 6 Years and Up
Primary Active Ingredient: Loratadine
Package Quantity: 70
Features: Non-drowsy, 24 hour relief
TCIN: 11010379
UPC: 370030627769
Item Number (DPCI): 094-04-0932
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
$8.49
Shipping
In stock - free standard shipping with REDcard
Out of stock in stores near you

Most recent reviews

Really helps!

(would recommend)
5 out of 5 stars
leisaw00 2 months ago
This medication relieved all my allergy symptoms without upsetting my stomack! I'll definitely be buying this brand next time!! [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Quick relief

(would recommend)
5 out of 5 stars
AmberNoel1992 3 months ago
Allergy season is pretty rough for me. My eyes run so bad that it appears that I am crying, my nose consistently itches, and I can not stop sneezing. This has been the best non drowsy relief that I have came across. It works within 20 minutes of taking it and lasts all day long. [This review was col...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Great product

(would recommend)
5 out of 5 stars
Customer 3 months ago
verified purchaser
Works great for my 10 year old. She has severe allergies and this provides her daily relief. We have been using for approx 1-2months.
Do you find this helpful?
yes (0)no (0)report

Highly recommend!

(would recommend)
5 out of 5 stars
Mtntopmama 3 months ago
verified purchaser
WORKS like a charm! Non drowsy! And a lot cheaper than the name brand!
Do you find this helpful?
yes (0)no (0)report

Works just as well as name branf

(would recommend)
4 out of 5 stars
Milw 3 months ago
verified purchaser
My husband has been using this for several years without complaint. Does the job and keeps his allergies in check during peak season. I love that it is much cheaper than the name brand! Thanks Target
Do you find this helpful?
yes (0)no (0)report

I love that its non-drowsy

(would recommend)
5 out of 5 stars
Mickey 6 months ago
This has been an incredibly bad season for me. My allergies have really been acting up. Up&Up Loratadine Antihistamine work wonderful for me. The price is much better that other brands. [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Stopped the sneezing

(would recommend)
5 out of 5 stars
FraniR 8 months ago
This stopped my sneezing right away. And lasted all day. [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Up&Up - Loratadine Antihistamine 10 mg N-d A

(would recommend)
4 out of 5 stars
Sheree 8 months ago
This is a great relief. Easy to take capsule. Quick working. [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.